# SDR AALA20061376

- Difficulty date: December 25, 2006
- Submitted: December 28, 2006
- Operation: Air carrier
- Aircraft: N659AA
- Make and model: Boeing 757223
- Aircraft serial: 24617
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

PLA INFLIGHT T882/25DEC SDQ TO MIA FIRST OFFICERS FORWARD WINDSHIELD BEGAN ARCHING FOLLOWED BY THE OUTER WINDSHIELD SHATTERING BUT REMAINING INTACT.  LANDED PLA WITHOUT INCIDENT.  REPLACED FIRST OFFICERS FORWARD WINDSHIELD AND REPLACED RIGHT HAND WINDOW HEAT CONTROLLER.  SYSTEM GROUND CHECKED NORMAL OPERATION.
